# SDR 96ZZZM287

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1060-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RL 25 STATION 1060 TO 1140 HAS LEVEL 2 CORROSION ALONG TOP AND FLANGE OF TRACK.  REMOVED DAMAGED SEAT TRACK AND FABRICATED A NEW SEAT TRACK RE-INSTALLED COMP AT STATION 1060 TO 1140 RBL 25 PER SRM 51-10-1, SRM 53-10-4.  (M)
